U.S. doctors online nowAsk doctors free
ny
A 27-year-old female asked:

just went off taking minocycline for one week for acne 3 days ago. after going off it gave me diarrhea/upset stomach. how long will it last?

1 doctor answer3 doctors weighed in
Dr. Olivia Liao
Ophthalmology 31 years experience
Usually short lived: Usually from taking the minocycline, not from coming off of it. Now that you stopped the minocycline, it should resolve. Contact your doctor if it persists more than a few days to rule out c diff.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 25, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.